# SDR SWIA200414034

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 20,758 hours, 30,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED FLOOR LIGHTING MISSING AT EXIT 9B AND 9C.   INSTALLED NEW RED EMERGENCY LIGHTING FLOOR RECEPTACLE IAW EMB 120 MM 33-52-01.  READJUSTED EMERGENCY FLOOR LIGHTING COVER AND REPAIRED SECOND FORWARD RED LAMP.  OPERATIONAL CHECK GOOD IAW 33-51-00.
